# SDR FDEA202412131797

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,504 hours, 23,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111215200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "G" HOLE FOUND CRACK SIGNAL.  COMPLIED WITH EA: 6-5710-T0381607 P1. TITLE: WINGS - BASIC WING STRUCTURE - LH WING FR47   REAR SPAR HOLE G CRACK REPAIR - SB A300-57-6113. REPAIRED THE CENTER WING BOX REAR   SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE CRACKED FASTENER "G"   HOLE. THIS REPAIR IS CONSIDERED AS CATEGORY B REPAIR DUE TO AWAITING FURTHER DT   APPROVAL. FOLLOW-UP ACTION PER EA: 6-5710-T0381607. MAJOR REPAIR IAW FEDEX GMM6-2-  100. SEE WRI 57101607 FOR WORK DETAILS.
